# SDR SWIA2019082746216

- Difficulty date: July 31, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 33,024 hours, 24,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS235 FRAME HAS A CRACK INDICATION NOTED AT TOP EDGE OF FRAME TO THE TOP FASTENER ON SKIN SIDE .300" LONG. (C-CHECK) RO: 08/25/2019 REMOVED AND REPLACED RH FS 235 FRAME SECTOR IAW SRM.
